# SDR CALA9801346

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND FASTENER HOLES AT STA 947.5 SPAN OF BEAM, WL 208.1.  A NEW SECTION OF UPPER T WAS SPLICED IN IAW ECRA 5321-01018 AND SRM 53-00-51, FIGURE 202.
